Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, body rashes, on VITCOFOL syrup, allergy or some other cause ?

My daughter of age 14 months had slight fever before two days, now she had rashes in the thing to be noted is that we gave VITCOFOL syrup two days that allergy or any other
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,welcome to H.C.M.Forum. it could be measles infection , we cant rule out allergy but chances are less. though no drugs for viral infection, better to use antibiotic to avoid super infection by bacteria, under the supervision of a doctor. thank you.
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor